# SDR SWIA200514962

- Difficulty date: May 1, 2005
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N732SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10194
- Aircraft time: 581 hours, 360 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim Switch
- Condition: Stuck
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AILERON TRIM ROLLED UNCOMMANDED TO LEFT DURING PREFLIGHT CHECK.  REPLACED AILERON TRIM SWITCH.  OPERATIONAL CHECK GOOD.
